# SDR DL76L950553

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND RIGHT WING OUTBOARD FLAP TRAILING EDGE WEDGE WITH DELAMINATION AT 2 FEET OUTBOARD OF THE INB FLAP TRACK.  REPAIRED PER SRM 57-53-01.
